# SDR UPS07848839

- Difficulty date: December 29, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Broken
- Location: Fs 1770 L10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 END FITTING BROKEN AT STA 1770, L10L.  REMOVED AND REPLACED END FITTING AT STA 1770, L10L IAW SRM 51-1-20D AND SRM 51-3-0.
